# SDR 0301282

- Difficulty date: January 28, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Inoperative
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 4511 DID NOT GET THE AUTOCOARSEN ARM LIGHT DURING TAKEOFF. CREW ABORTED TAKEOFF AND RETURNED TO GATE.  A/C WAS FERRIED TO PIT AND TAKEN OUT OF SERVICE AT 1200.   A/C ARRIVED IN PIT AT 1520.  PIT MECHANIC REMOVED AND REPLACED AUTOCOARSEN STATUS LIGHT, PERFORMED OPERATIONAL CHECK OF AUTOCOARSENING SYSTEM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
